# SDR AALA200810488

- Difficulty date: December 2, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 26,220 hours, 12,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK ABS-1 WEAK.  REPLACED BATTERY PACK WITH SERVICEABLE UNIT AND OPERATIONAL CHECKED.  PART NUMBER BAT5016/SERIAL NUMBER 18858 AMM 33-60-98-4.
